Firmoo > Answers > Eye Health >  question

Question

Ask questions

EMILY


10/15/2012

Can botox cause bloodshot eyes?

I got botox and these days i got bloodshot eyes. Does botox lead to bloodshot eyes?
Related Topics : botox bloodshot eyes eye health
Answer the question

Answers (3)

  • Blanca C.

    10/16/2012

    Bloodshot is not the inevitable result of botox injection. If you got bloodshot eyes after botox injection, it may be something wrong with the injection. Bloodshot eyes could result from many reasons including several eye diseases. The specific symptom is the damaged blood capillaries around eyes and red conjunctiva. According to the symptom, it might because that your botox injection may have damaged your blood capillaries and blood cumulates under conjunctiva. In common situation, press bloodshot eyes with ice cubic first and then warm towel instead. But in your situation, all the methods to remove bloodshot are not suggested since we have no idea how much and what kind the damage is. You shall go to the doctor for professional advice.
  • candylips167

    10/16/2012

    Yes, it may lead to bloodshot eyes. Botox is a kind of growth under hypoxic conditions of bacteria,with strong survival ability in the canned food and seal curing food. It is one of the strongest toxic botulinum toxin, with the deadly germs. It may secrete toxins in breeding process, being one of the strongest toxic proteins. If you unluckily get the botox, the eyes may get infected which will appear the symptom of bloodshot eyes. You'd better go to see the doctor and accept the treatment.
  • coulisse_16

    10/22/2012

    Well, as you might figure out, Botox is used to stop people's face from aging and make them look beautiful. However, every coin has two sides and there are always consequences. According to some cases, improper use of botox could lead to eye disorders such as booldshot eyes, and it is really awful. So my advice for you is to seek professional treatment and be careful when choosing to use some drugs.
Jumpto

You may interest questions: